From Bayamon, Puerto Rico:
I am 27 years old, I have hypoglycemia, and yesterday I had a stroke (which I assume was from low blood sugar), and the only thing I had taken was Imodium (two days before. It's the third time this has happened. Is there a chance that Imodium could interact with low sugar?
I am not sure that there is an association between Imodium and the hypoglycemia. The Ingestion of the Imodium was relatively far in the past (two days previous). I would recommend that you need to see a primary physician who will work to diagnose the problem.
Original posting 25 Jun 2002
Posted to Other Medications
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.